# SDR 96ZZZX933

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121RF
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608034
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hose
- Part number: 8401226
- Condition: Leaking
- Location: Door Actuator
- Part time: 2,877 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STRATOFLEX, PN 111F4174S0152, DATED 1-8-95 PT 2355.  HOSE INSTALLED ON NLG DOOR ACTUATOR.  HOSE LEAKING THROUGH SIDEWALL.
